# SDR 2007UALA03930

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 44,971 hours, 6,744 cycles
- Engine: Pwa PW4090
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHEAR PREDICTIVE STATUS MSG. R SYS OK L SYS INOP.  WINDSHEAR ALERTING FUNCTIONS ARE FAILED SUCH THAT WINDSHEAR ALERTING CAPABILITY IS REDUCED OR NOT AVAILABLE.  A REACTIVE WINDSHEAR FAILURE WILL ONLY SET THE MESSAGE WITH THE REACTIVE WINDSHEAR OPTION ACTIVE.  CYCLED POWER TO SYSTEM, MSG CLEARED.  NO REPEAT MSG.  AIRCRAFT OK FOR SERVICE.  NO REPEAT MSG OVER 14 DAYS.  NO HARDWARE OR SOFTWARE CHANGE REQ'D.
